# SDR SIMA20220506012

- Difficulty date: May 6, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N233NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000561
- Aircraft time: 15,190 hours, 9,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Short
- Location: Rh 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR LIGHT STRIP REQUIRES REPLACEMENT DUE TO BEING TO SHORT FOR LOCATION-C/A-COMPLETE:REMOVED AND REPLACED RH #4 FLOOR LIGHT STRIP IAW ERJ175 AMM 33-50-21
